# SDR KCSA081441

- Difficulty date: September 2, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN ENTRY DOOR FWD VERT FRAME CRACKED AT LOWER CORNER.
